# SDR UHLA2012020600037

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 20,578 hours, 12,833 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR SERVICE AFT OPEN IN FLIGHT, AMBER DASHES ON STATUS SCREEN ICON.  CYCLED R2 DOOR ARM/DISARM HANDLES, INSPECTED PROX SENSOR, NO ELECTRICAL/MECHANICAL DEFECTS NOTED IAW EMB 170 MM 52-42-00.
